# SDR SWAA2022012462811

- Difficulty date: January 20, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 52,357 hours, 31,202 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Condition: Missing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED GROUND AIR CONDITIONING ACCESS DOOR MISSING ; / [01] ACCOMPLISHED CONDITIONAL INSPECTION PER M/M 05-51-59-200-801 AND REPLACED AIR CONDITIONING DOOR ASSY PER M/M 51-49-01; [02] REFERENCE 52-49-01; [03] ENTERED CORRECTED REFERENCE.
